# SDR QXEA2013032800690

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT STA 489.5. REMOVED STRINGER CLIP 24S AT STA 489.5 IAW Q400 SRM 51-42-05-02-01 REV 12.  FOUND STRINGER CLIP 24S AT STA 489.5 TO BE OUT OF LIMITS PRIOR TO REMOVAL IAW SRM 53-30-03-00-01, REV 12.  MATCH DRILLED TO ACFT IAW SRM REV 12 51-40-07-02-01. INSTALLED STRINGER CLIP SRM 51-42-05-02-01, REV 12.  APPLIED PRIMER, TOPCOAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01 REV 12 AND AMM 51-25-01-390-801 REV 40.
